Cookies?
Library Header Image
LSE Research Online LSE Library Services

Maximum likelihood estimation of generalized linear models with covariate measurement error

Rabe-Hesketh, Sophia and Skrondal, Anders and Pickles, Andrew (2003) Maximum likelihood estimation of generalized linear models with covariate measurement error. The Stata Journal, 3 (4). pp. 386-411. ISSN 1536-867X

Full text not available from this repository.
Item Type: Article
Official URL: http://www.stata-journal.com/
Additional Information: © 2003 StataCorp LP
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Methodology
Departments > Statistics
Date Deposited: 13 Oct 2008 09:45
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17099

Actions (login required)

View Item View Item